# SDR SIMA3396

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367131828001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE SERVICE DOOR AND PAX DOOR SILL PLATES CORRODED BETWEEN FRAMES 36 AND 39.  MAINTENANCE REMOVED AND REPLACED THE SILL PLATES IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
